MAUDE Adverse Event Report: Alcon Research, LLC - Alcon Precision Device CLAREON MONARCH IV IOL Delivery System, Injector; Folders and injectors , Inraocular Lens (IOL)

Alcon Research, LLC - Alcon Precision Device CLAREON MONARCH IV IOL Delivery System, Injector; Folders and injectors , Inraocular Lens (IOL)
Model Number IV
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that, during an intraocular lens (iol) implantation procedure, the internal plunger used to advance the implant was not properly aligned, resulting in an injector malfunction.At the surgeon's request, another injector was provided so that the iol could be implanted, as the first injector could not be used for implantation.The operating room nurses were not in a position to determine the cause of the injector malfunction.The originally scheduled procedure was completed on same day with no patient impact.Additional information was requested but was not available at the time of this report.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON MONARCH IV IOL Delivery System, Injector
Common Device Name
Folders and injectors , Inraocular Lens (IOL)
Manufacturer (Section D)
Alcon Research, LLC - Alcon Precision Device
714 columbia avenue
sinking spring PA 19608
Manufacturer (Section G)
Alcon Research, LLC - Alcon Precision Device
714 columbia avenue
sinking spring PA 19608
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50818237
Report Number2523835-2026-00951
Device Sequence Number10680328
Product Code MSS
UDI-Device Identifier00380659777745
UDI-Public(01)00380659777745(17)320731(11)220728(10)14XPDY
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K212039
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIV
Device Catalogue Number8065977774
Device Lot Number14XPDY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured07/28/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AcrySof IOL
Patient SexUnknown